# SDR AALA202310270464

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A320*
- Aircraft serial: 6238
- Aircraft time: 28,992 hours, 9,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M10635
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 28,084 hours, 8,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FORWARD PASSENGER CREW DOOR (L1) CONTACTS FUSELAGE. DOOR HAS TO BE PUSHED OPEN TO LOCK. REMOVED AND REPLACED L1 DOOR SLIDE PER TASK CARD 26L00025011.
